# SDR COMA0060276

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 14,516 hours, 13,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

OIL SMELL IN COCKPIT WHEN APU STARTED.  COULD NOT DUPLICATE.  NO OIL SMELL NOTED IN AIRCRAFT DURING GROUND RUNS.
